# SDR 20000331SH005

- Difficulty date: December 13, 1999
- Submitted: March 31, 2000
- Operation: General aviation
- Aircraft: N121PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0507
- System (JASC): 2140 · Heating System
- Part: Resistor
- Part number: HL5508Z
- Condition: Failed
- Location: Heater Fan
- Part time: 4 hours
- Component: Heater
- Component part number: 8259HLZ
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW TURNED ON HEATER PRIOR TO DEPARTURE FROM HYA.  ON CLIMB-OUT, PILOT NOTICED FUNNY SMELL, TURNED OFF HEATER.  PASSENGERS INFORMED CREW OF SMOKE IN CABIN.  RETURNED TO HYA FOR UNEVENTFUL LANDING.  MAINTENANCE FOUND HEATER FAN DROP RESISTOR BURNED.  REMOVED AND REPLACED ASSY, HEATER FAN SYSTEM CHECKS OK.  RELEASED AIRCRAFT BACK TO SERVICE.  (X)
